# SDR AALA202505165890

- Difficulty date: April 29, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,895 hours, 28,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN AROUND POTABLE WATER OVERFLOW DRAIN PORT BETWEEN STA 947 AND STA 967, BETWEEN S26L AND S27L. REPAIRED SKIN PER EA 364156.
